Sequential Multiplier with Sub-linear Gate Complexity - Archive ouverte HAL Access content directly
Journal Articles Journal of Cryptographic Engineering Year : 2012

Sequential Multiplier with Sub-linear Gate Complexity

Abstract

In this article, we present a new sequential multiplier for extended binary finite fields. Like its existing counterparts, the proposed multiplier has a linear complexity in flip-flop or temporary storage requirements, but a sub-linear complexity in gate counts. For the underlying polynomial multiplication, the proposed field multiplier relies on the Horner scheme.

Dates and versions

hal-00813843 , version 1 (16-04-2013)

Identifiers

Cite

Anwar Hasan, Christophe Negre. Sequential Multiplier with Sub-linear Gate Complexity. Journal of Cryptographic Engineering, 2012, 2 (2), pp.91-97. ⟨10.1007/s13389-012-0035-1⟩. ⟨hal-00813843⟩
154 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More